# SDR SWAA2022030362387

- Difficulty date: February 21, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 55,213 hours, 34,313 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. CARGO DOOR AFT THRESHOLD CORNER PLATE HAS CRACK. (MARKED) / RECEIVED NEW PART FWD CARGO DOOR AFT THRESHOLD CORNER PLATE PO# 710370; INSTALLATION PERFORMED ON CUSTOMER CARD NBR 753-140-00-01Y
